# SDR REXA2016123102546

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 26,284 hours, 23,792 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER O2 MASK MIC INOP. DEFERRED OBSERVERS 02 SYSTEM IAW MEL 35-10-01. PLACARD INSTALLED. R&R OBSERVERS MASK IAW AMM 35-11-12. OPS CHECK GOOD. THIS CLEARS MEL 3319197-2. MM02 UPDATED PLACARD REMOVED MOC 96045 NOTIFIED.
